Open Access
October, 1968 The Discrete Student's $t$ Distribution
J. K. Ord
Ann. Math. Statist. 39(5): 1513-1516 (October, 1968). DOI: 10.1214/aoms/1177698133


The discrete Student's $t$ distribution is discussed. In particular, we find that all finite odd order moments are zero, although the distribution need not be symmetric. A numerical comparison with the symmetric binomial shows the higher kurtosis of the Student form.


Download Citation

J. K. Ord. "The Discrete Student's $t$ Distribution." Ann. Math. Statist. 39 (5) 1513 - 1516, October, 1968.


Published: October, 1968
First available in Project Euclid: 27 April 2007

zbMATH: 0165.21704
MathSciNet: MR231472
Digital Object Identifier: 10.1214/aoms/1177698133

Rights: Copyright © 1968 Institute of Mathematical Statistics

Vol.39 • No. 5 • October, 1968
Back to Top